Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ThisIsMyLife

Growth of hair at some places

Recommended Posts

Hello i've been on accutane for around 5months now and i have noticed some

"growth" of hair under my nose which people might say mustache.

And as im a female im abit worried about this , will it go away naturally or would i have to get some hair removal treatment for this?

Share this post


Link to post
Share on other sites

I'm afraid it won't go away naturally, but I'm not sure it's related to accutane either... I think you need to remove it, but avoid epilation (such as waxing) as accutane makes the skin too sensitive for that. Maybe you could shave it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×